# SDR DALA2019071504245

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLER OF MANUFACTURED INTERNAL STRUCTURE IN THE AFT CABIN BULKHEAD DOOR (SM). NRC 00689: DOUBLER OF THE AFT CABIN BULKHEAD DOOR WAS REPAIRED PER SRM 52-10-02-2R-16. (LP #1171498)
